# SDR FDEA201208203087

- Difficulty date: August 20, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53981372200
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO LT SIDEWALL FR 73 GOUGES BETWEEN STGR 12 AND STGR 22 LT AT 12 PLACES.  BLENDED GOUGES IAW SRM 51-73-10, PG 209.  REPAIRED AREA 1 BY CUTTING OUT FRAME DAMAGE & INSTALLING REPAIR IAW SRM 53-10-13 F 202.  SMOOTHED AREAS 2 THRU 12 IAW FSRM 51-73-10. PERFORMED HFEC OF REWORKED AREA IAW NTM 51-10-08 WITH  WITH NO FINDINGS. REPROTECTED AREA IAW SRM 51-75-10. COMPLIED WITH EA 6-5310-160169.
